# SDR UPS99829106

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK AT BL 0, FS 520 IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION, FABRICATED AND REPLACED SEAT TRACK FS 450-590 IAW SRM 53-2-3.
